# SDR SCNA20150121009

- Difficulty date: January 21, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 41,122 hours, 25,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS FROM R2 17 ABC AFT FAILED FUNCTIONAL CHECK.  R & R THE BATTERY PACK.
